Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil - Side Effects Justherself54

Posted by Phoenix1 on February 1, 2008, at 8:47:58

In reply to Re: Nardil - Side Effects, posted by Justherself54 on January 31, 2008, at 23:14:27

> I'm finding my balance is getting worse..I'm a good two-stepper but at a dance recently, I couldn't keep time at all..and I find that I have to catch myself at times as I feel I'm going to fall sideways..
>
> Does this go away in time?

Agreed, my balance is off. It was never great before, but now I regularly run into things like door frames. It's not like I feel drunk or anything, the Nardil is just subtly effecting my balance. I sure hope it resolves over time.

Oh, and on the mouth guard thing, I have one and use it at night for the Nardil jaw clenching. It helps, but I bit a hole through it last night. So back to the dentist for a new one, maybe made from harder material. Thanks for the suggestions everyone.

Phoenix


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[810042]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phoenix1 thread:809583
URL: http://www.dr-bob.org/babble/20080124/msgs/810042.html